English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26988/38789
Visitors : 2353002      Online Users : 25
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/24369

Title: Revisit of the free terms of the dual boundary integral equations for elasticity
Authors: Jeng-Tzong Chen;Wei-Chih Chen;Kue-Hong Chen;I-Lin chen
Contributors: NTOU:Department of Harbor and River Engineering
Keywords: dual boundary integral equations;elasticity;free terms;a smooth boundary
Date: 2003
Issue Date: 2011-10-20T08:11:49Z
Publisher: Kuwait Journal Science & Engineering
Abstract: abstract:Dual boundary integral equations for elasticity problems with a smooth boundary are derived by using the contour approach surrounding the singularity. Both two and three-dimensional cases are considered. The potentials resulted from the four kernel functions in the dual formulation have different properities across the smooth boundary. The Hadamard principal value or the so called Hadamard finite part, is derived naturally and logically and is composed of two parts, the Cauchy principal value and the unbounded boundary term. After collecting the free terms, Cauchy principal value and unbounded terms, the dual boundary integral equations of the problems are obtained without infinity terms. A comparison between scalar (Laplace equation) and vector (Navier equation) potentials is also made.
Relation: 30(2), pp.1-22
URI: http://ntour.ntou.edu.tw/handle/987654321/24369
Appears in Collections:[河海工程學系] 期刊論文

Files in This Item:

There are no files associated with this item.

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback